# SDR FDEA201512244071

- Difficulty date: December 24, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 84,368 hours, 34,983 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Part number: ARH0390501
- Condition: Lack Of Lube
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

SPEED BRAKE ACTUATION CAUSES 20 DEGREE ROLL TO THE LT DURING DESCENT.  NO ABNORMAL FORCES NOTED DURING OPERATION OR SPOILERS WHILE TURNING YOKE LEFT OR RIGHT.  WHEN SPOILERS DEPLOYED, ALL DEPLOYED EVENLY.  NO SPOILER FLOAT WAS NOTED.  LUBRICATED SPOILER SECTORS, CLEANED AND LUBRICATED SPRING CARTRIDGES.  ALL OPERATIONAL CHECK GOOD.
